# SDR YENA2022122001275

- Difficulty date: December 18, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 42,289 hours, 27,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frms 88-89 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  STRINGER 28R BETWEEN FR 88-89 CORRODED.  REPAIRED. MAJOR REPAIR.
